# SDR FDEA202311161867

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26682
- Aircraft time: 76,122 hours, 30,177 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Adapter
- Part number: 251N12161
- Condition: Loose
- Location: N/A
- Stage of operation: AP
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PDIS  785     27-10  7609     16NOV23  IND  FACT  U  IN THE FLARE BELOW APPROXIMATELY 50  IT TOOK  SIGNIFICANTLY MORE EFFORT THAN NORMAL TO MOVE THE  CONTROL WHEEL LEFT OR RIGHT. THE RESISTANCE  INCREASES SIGNIFICANTLY AFTER A SHORT AMOUNT OF  CONTROL WHEEL TRAVEL.  IT S AS IF SOMETHING IS  RESTRICTING OR BLOCKING FREE MOVEMENT OF THE  CONTROL WHEEL.  PREFLIGHT AND POSTFLIGHT MOVEMENT  OF CONTROL WHEEL WAS NORMAL.   AMM: 71-11-02-4                                                                   REMOVED CAPTAINS LATERAL CONTROL WHEEL AND FOUND                                  THE HARDWARE FOR ADAPTER, REF IPC 27-11-02-01 ITEM                                200, NOT SECURE AND ALLOWING PLAY. SECURED HARDWARE                               TO THE ADAPTER AND REINSTALLED THE LATERAL CONTROL                                WHEEL WITH NO PLAY NOTED REF AMM 27-11-02-4. ALL                                  OP'S NORMAL.
